# SDR IPXA2021021165580

- Difficulty date: February 11, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 61,578 hours, 20,350 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB - SUPPLEMENTAL SDR - NO EMERG DECLARED - NO EMERG EQUIP USED - LANDED W/OUT INCIDENT** STATUS MESSAGE LANDING GEAR MONITOR.  FOUND RT NOSE GEAR SYS 1 @ FAULT TRANSFERRED TO MEL/DMI M-735398 PER MEL 32-61-2-1 ACCOMPLISHED DMP 32-61-2-1 SENSOR 235 AT FAULT PLACARD INSTALLEDINSTALLED RIGHT NOSE GEAR PROX SWITCH 5235 IAW B767 SWPM 20-61-11. PERFORMED OPS CK OF RH NOSE FWD GEAR DOOR PROX SENSOR PER AMM 32-61-03-722-043, OPS CK NORMAL.
